# SDR UALA2013051603408

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,963 hours, 22,973 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS CRACKED THRUST REVERSER DEFLECTOR DOOR AT 11 O'CLOCK POSITION.   REMOVED CRACKED DOOR.
